BibTeX record journals/coap/Demange99

download as .bib file

@article{DBLP:journals/coap/Demange99,
  author    = {Marc Demange},
  title     = {A Note on the Approximation of a Minimum-Weight Maximal Independent
               Set},
  journal   = {Comp. Opt. and Appl.},
  volume    = {14},
  number    = {1},
  pages     = {157--169},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1008765214400},
  doi       = {10.1023/A:1008765214400},
  timestamp = {Wed, 17 May 2017 10:56:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/coap/Demange99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics